Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2015, Volume 60, Issue 2, Pages 227–247 (Mi tvp4617)  

This article is cited in 7 scientific papers (total in 7 papers)

Large deviation principles for trajectories of compound renewal processes. I

A. A. Borovkovab, A. A. Mogul'skiiba

a Novosibirsk State University
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00220
13-01-12415


DOI: https://doi.org/10.4213/tvp4617

Full text: PDF file (225 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2016, 60:2, 207–221

Bibliographic databases:

Received: 17.03.2015

Citation: A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. I”, Teor. Veroyatnost. i Primenen., 60:2 (2015), 227–247; Theory Probab. Appl., 60:2 (2016), 207–221

Citation in format AMSBIB
\Bibitem{BorMog15}
\by A.~A.~Borovkov, A.~A.~Mogul'skii
\paper Large deviation principles for trajectories of compound renewal processes.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 2015
\vol 60
\issue 2
\pages 227--247
\mathnet{http://mi.mathnet.ru/tvp4617}
\crossref{https://doi.org/10.4213/tvp4617}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3568773}
\elib{https://elibrary.ru/item.asp?id=24073892}
\transl
\jour Theory Probab. Appl.
\yr 2016
\vol 60
\issue 2
\pages 207--221
\crossref{https://doi.org/10.1137/S0040585X97T987582}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000377914700003}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973500259}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4617
  • https://doi.org/10.4213/tvp4617
  • http://mi.mathnet.ru/eng/tvp/v60/i2/p227

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. A. A. Borovkov, A. A. Mogul'skii, “Large deviation principles for trajectories of compound renewal processes. II”, Theory Probab. Appl., 60:3 (2016), 349–366  mathnet  crossref  crossref  mathscinet  isi  elib
    2. A. A. Borovkov, “Large deviation principles in boundary problems for compound renewal processes”, Siberian Math. J., 57:3 (2016), 442–469  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    3. G. A. Bakai, A. V. Shklyaev, “Large deviations of generalized renewal process”, Discrete Math. Appl., 30:4 (2020), 215–241  mathnet  crossref  crossref  isi  elib
    4. A. A. Mogulskii, “Lokalnye teoremy dlya arifmeticheskikh obobschennykh protsessov vosstanovleniya pri vypolnenii usloviya Kramera”, Sib. elektron. matem. izv., 16 (2019), 21–41  mathnet  crossref
    5. A. A. Mogul'skiǐ, E. I. Prokopenko, “Local theorems for arithmetic multidimensional compound renewal processes under Cramér's condition”, Siberian Adv. Math., 30:4 (2020), 284–302  mathnet  crossref  crossref
    6. A. V. Logachev, A. A. Mogulskii, “Lokalnye teoremy dlya konechnomernykh priraschenii arifmeticheskikh mnogomernykh obobschennykh protsessov vosstanovleniya pri vypolnenii usloviya Kramera”, Sib. elektron. matem. izv., 17 (2020), 1766–1786  mathnet  crossref
    7. A. A. Mogulskii, “Rasshirennyi printsip bolshikh uklonenii dlya traektorii obobschennogo protsessa vosstanovleniya”, Matem. tr., 24:1 (2021), 142–174  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:351
    Full text:135
    References:40
    First page:17

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022